A certain differential inequality
Differencialʹnye uravneniâ, Tome 5 (1969) no. 7, pp. 1324-1325
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1969_5_7_a18,
author = {V. N. Laptinskij and L. P. Yurasova},
title = {A certain differential inequality},
journal = {Differencialʹnye uravneni\^a},
pages = {1324--1325},
year = {1969},
volume = {5},
number = {7},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1969_5_7_a18/}
}
V. N. Laptinskij; L. P. Yurasova. A certain differential inequality. Differencialʹnye uravneniâ, Tome 5 (1969) no. 7, pp. 1324-1325. http://geodesic.mathdoc.fr/item/DE_1969_5_7_a18/